Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 58, NWS Albuquerque, NM

October 5, 20174 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at Oct 5, 2017, 5:25 PM MDT for 4 counties in New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2017, 5:25 PM MDT (23:25 UTC)
Expired
Oct 5, 2017, 8:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Guadalupe County, NM, Harding County, NM, Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 81 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 5, 5:30 PM MDTFLASH FLOODLogan, NMSTREET FLOODING IN TOWN. PONDING WATER ALSO IN TOWN. WATER 3 TO 4 INCHES DEEP RUNNING OVER STATE ROAD 540 AT 6 TO 8 PLACES. NO HOUSE FLOODING. A COUPLE OF DISABLED VEHICLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

651 
WGUS55 KABQ 052325
FFWABQ
NMC019-021-037-047-060230-
/O.NEW.KABQ.FF.W.0058.171005T2325Z-171006T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
525 PM MDT THU OCT 5 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern San Miguel County in northeastern New Mexico...
  Southeastern Harding County in northeastern New Mexico...
  Central Quay County in east central New Mexico...
  Northeastern Guadalupe County in east central New Mexico...

* Until 830 PM MDT.

* At 524 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly, especially within the Canadian River.

* Rainfall totals of up to 5 inches over the past 48 hours have been 
  observed within the warned area. 

* Some locations that will experience flooding include...
  Logan and Ute Lake State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Do not underestimate the power of flood waters. Only a few inches of
rapidly flowing water can quickly carry away your vehicle.

&&

LAT...LON 3547 10314 3532 10314 3512 10426 3526 10429
      3538 10402 3550 10339

$$

24
1 follow-up statement
587 
WGUS75 KABQ 060119
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
719 PM MDT THU OCT 5 2017

NMC019-021-037-047-060230-
/O.CON.KABQ.FF.W.0058.000000T0000Z-171006T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel-Harding-Quay-Guadalupe-
719 PM MDT THU OCT 5 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
SOUTHEASTERN SAN MIGUEL...SOUTHEASTERN HARDING...CENTRAL QUAY AND
NORTHEASTERN GUADALUPE COUNTIES...

At 713 PM MDT, Doppler radar and automated rain gauges indicated 
that heavy rain was falling over the area. Up to three inches of 
rain have already fallen. Flash flooding was occurring with roads 
impacted in the Logan area earlier this evening. Up to one inch of 
additional rainfall is likely, and this may aggrevate the ongoing 
flood situation.

Some locations that will experience flooding include...
Logan and Ute Lake State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

Do not underestimate the power of flood waters. Only a few inches of
rapidly flowing water can quickly carry away your vehicle.

&&

LAT...LON 3547 10314 3532 10314 3512 10426 3526 10429
      3538 10402 3550 10339

$$

DPorter

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 2:40 PM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Oct 5, 2:40 PM MDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
240 PM MDT Thu Oct 5 2017

.SYNOPSIS...
Continued numerous storms over NM will keep the increased threat of
flash flooding through tonight into Friday morning. Storm coverage
over the west will begin tapering off tonight, with storms east the
central mountain chain ending by Friday morning. Scattered storms
over the southeast plains could pop up again Friday afternoon along a
frontal boundary. Drier cooler weather prevails for the weekend, with
potentially much colder weather across the northern mountains by
Monday night.

&&

.DISCUSSION...
Wet conditions across New Mexico will continue through tonight into
early Friday morning. Near record level PWAT values of 1.00-1.60",
CAPE values ranging from 1500-2500/kg over eastern NM, and up to
3000+ J/kg over Socorro county, and bulk shear values 30-50kts will
provide the chance for isolated severe storms this afternoon into
tonight. Numerous storms across the state, and already very saturated
soils will continue the threat of flash flooding into early Friday
morning. Storm coverage west of the central mtn chain will be the
first to taper off by midnight tonight, with storms over the eastern
plains tapering off Friday morning.

A Pacific cold front will swoop through western NM Friday bringing a
much awaited drying pattern. PWATs will drop to below 0.20" across
the west. The potential for sct storms will remain Friday afternoon
over the SE plains where the edge of the sfc cold front will lay,
battling remnant Gulf moisture to its east. A few storms along this
bdry could become severe. Stronger westerly winds are expected to mix
down Friday afternoon bringing breezy winds over much of northern
NM. By Saturday highs area wide will be ~5 degrees below normal.
Sunday will see a slight warming trend. By Monday night a much colder
Arctic low is forecast to move over northern NM. This system,
showing -2C to -5C 700mb temps across the northern mtns Monday
night, has the potential to bring the season's first considerable
snow amounts across the northern mtn peaks. Will have to continue to
monitor the evolution of this system as we get closer for a better
idea of snow potential. Tuesday morning lows across the northern
mtns may be a bit warm at this time, with the ECX guidance showing
teens at Angel Fire. The forecast is mainly a blend for Tuesday
morning lows, leaning more towards the warmer end of the temps...for
now...

A warming trend will kick in by mid next week as a high will build
west into west Texas, bringing a more southerly flow into NM. Models
disagree with how much moisture will be swung up along the western
periphery of this high with the GFS the most bullish showing
afternoon rounds of storms, and the ECMWF bringing a more modest
amount of moisture into southern NM.

24

&&

.FIRE WEATHER...
...One more round of strong to severe storms through tonight then
much drier and windier weather Friday with the focus for severe
storms shifting more across the far eastern plains...

Atmospheric moisture content sampled by this morning's weather
balloon at ABQ was a new record value for the date. The plume of
unseasonably moist air currently over the area will gradually shift
eastward during the next 24-36 hours. Showers and storms through the
remainder of the afternoon and evening will be focused from the
Continental Divide eastward, as drier air begins to push into far
northwest New Mexico.   Heavy rain-producing thunderstorms will
shift into eastern New Mexico during the overnight with the threat
for severe weather aligning across the eastern plains once again
Friday afternoon and evening.

West to northwest winds will gradually strengthen tonight over the
northern high terrain, before expanding to most areas on Friday.
Daytime humidities will be significantly lower as compared to recent
days with MinRH trends downward 20 to as much as 50 percent across
the central and west. Gusts to around 45 or 50 mph are possible
mainly over the north central higher terrain and the northeast
highlands/plains. Ventilation rates will be excellent Friday.

The gusty winds Friday afternoon and evening are associated with a
Pacific front that will reinforce the dry air and allow nighttime
lows to trend much cooler/colder Friday night. Dry conditions
areawide and lighter winds can be expected Saturday and Sunday.
Ventilation will trend downward significantly this weekend with
widespread poor rates to predominate.

Looking ahead,  another potent upper level low and associated
southward push of cooler air will impact the area Monday afternoon
into Monday night.  The ECMWF remains a little faster with the
arrival of the cooler air mass into northeast New Mexico on Monday
than the GFS, but both models are in better agreement that the
cooler air mass will break down both sides of the Divide.  Easterly
upslope flow combined with forcing from the upper low that should
pass near or just south of the NM/CO line Monday night or Tuesday
morning will bring a brief shot at wetting precipitation to mainly
the central mountain chain and east.  Thereafter, following a cooler
than average day on Tuesday,  predominately dry and seasonably mild
temperatures are forecast Wednesday and Thursday.

KJ

&&

.AVIATION...
18Z TAF CYCLE
Broad MVFR and localized LIFR ceilings continue to impact airport
terminals east of the Central Mountain Chain. Limited improvement is
forecast this afternoon, especially where precipitation occurs. 18Z
TAFS may be a tad aggressive on lifting ceiling heights. Will monitor
trends and amend as required.

Showers and thunderstorms are impacting the northern mountains and
eastern plains of NM. Another crop of showers/storms will increase
in coverage this afternoon, particularly across the central portions
of the state, progressing east-northeast. These storms could result
in heavy rainfall and low ceilings/visibilities. In addition, hail
and gusty winds cannot be ruled out in the more intense activity.

Primary forecast challenge after 06z is whether low ceilings will
develop/linger in the Rio Grande Valley. GFS solution clears out the
region quicker than NAM, but will indicate BKN060 in TAFs for now.
Meanwhile, confidence is a little higher that MVFR or IFR ceilings
will impact the region east of the Central Mountain Chain. For now,
added SCT placeholders in these terminals, but the next shift may
need to convert to BKN/OVC.

Porter

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  44  66  36  67 /   5   0   0   0
Dulce...........................  42  63  31  63 /  30   5   0   0
Cuba............................  47  64  34  64 /  40   5   0   0
Gallup..........................  42  69  34  69 /   0   0   0   0
El Morro........................  39  67  32  67 /   5   0   0   0
Grants..........................  45  70  34  68 /  10   0   0   0
Quemado.........................  52  72  34  70 /  20   0   0   0
Glenwood........................  55  82  45  77 /  20   0   0   0
Chama...........................  39  57  31  59 /  40   5   0   0
Los Alamos......................  55  68  37  66 /  50   5   0   0
Pecos...........................  51  67  36  66 /  80   5   0   0
Cerro/Questa....................  48  62  31  63 /  30   5   0   0
Red River.......................  43  55  29  58 /  30   5   0   0
Angel Fire......................  38  60  30  64 /  30   5   0   0
Taos............................  45  65  31  64 /  30  10   0   0
Mora............................  46  67  35  67 /  50   0   0   0
Espanola........................  57  73  38  68 /  40   5   0   0
Santa Fe........................  55  68  37  66 /  70  10   0   0
Santa Fe Airport................  52  70  39  66 /  60  10   0   0
Albuquerque Foothills...........  60  74  40  68 /  70   5   0   0
Albuquerque Heights.............  59  76  42  68 /  60   5   0   0
Albuquerque Valley..............  57  78  42  70 /  50   5   0   0
Albuquerque West Mesa...........  58  77  42  70 /  40   5   0   0
Los Lunas.......................  53  80  39  71 /  50  10   0   0
Rio Rancho......................  59  76  41  69 /  40  10   0   0
Socorro.........................  57  82  44  72 /  30  10   0   0
Sandia Park/Cedar Crest.........  50  70  40  64 /  80   5   0   0
Tijeras.........................  51  72  40  67 /  80   5   0   0
Moriarty/Estancia...............  48  73  38  67 /  80   5   0   0
Clines Corners..................  52  69  39  65 /  80   5   0   0
Gran Quivira....................  54  74  39  69 /  70  10   0   0
Carrizozo.......................  58  78  43  72 /  50  10   5   0
Ruidoso.........................  52  72  43  68 /  70  10   5   0
Capulin.........................  49  71  36  66 /  50   5   5   0
Raton...........................  48  72  37  68 /  40   0   0   0
Springer........................  51  74  37  69 /  50   0   0   0
Las Vegas.......................  49  70  37  68 /  60   0   0   0
Clayton.........................  55  79  44  71 /  40   5   5   0
Roy.............................  53  75  40  67 /  50   5   0   0
Conchas.........................  61  82  46  74 /  70   5   0   0
Santa Rosa......................  57  80  45  72 /  70  10   0   0
Tucumcari.......................  61  84  47  74 /  70  10   5   0
Clovis..........................  59  82  49  72 /  70  20  20   0
Portales........................  60  83  49  73 /  70  20  20   0
Fort Sumner.....................  61  82  48  72 /  70  30  10   0
Roswell.........................  63  87  52  74 /  50  20  10   0
Picacho.........................  59  82  46  71 /  50  20   5   0
Elk.............................  56  79  46  69 /  60  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ507-511>515-517>540.

&&

24
Hazardous weather outlook, Oct 5, 2:56 PM MDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
256 PM MDT Thu Oct 5 2017

NMZ501>540-061100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
256 PM MDT Thu Oct 5 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

A flash flood watch is in effect for much of central and eastern New
Mexico for tonight through Friday morning. Areas in eastern New
Mexico are especially at risk for flash flooding due to the heavy
rainfall across portions of the area in recent days. There will also
be a threat of severe thunderstorm activity for most of the northern
half of the state, excluding the far west, this afternoon and
evening. The primary threats in any severe thunderstorm will be large
hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Oct 5, 3:37 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 PM MDT THU OCT 5 2017

NMZ508-520-052215-
Southwest Mountains-Lower Rio Grande Valley-
337 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 415
PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Magdalena, or 14 miles southwest of Socorro,
moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Socorro, Escondida, Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 137 and 156.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3388 10723 3406 10724 3417 10687 3388 10682
TIME...MOT...LOC 2137Z 265DEG 18KT 3397 10714

24
Special weather statement, Oct 5, 3:44 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
344 PM MDT THU OCT 5 2017

NMZ504-510-052215-
San Juan Mountains-Northwest Highlands-
344 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL
415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
El Vado, or 16 miles southwest of Tierra Amarilla, moving east at 45
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
El Vado, El Vado Lake State Park, Canjilon, Cebolla and Tierra
Amarilla.

&&

LAT...LON 3641 10687 3660 10692 3675 10636 3643 10633
TIME...MOT...LOC 2143Z 269DEG 37KT 3651 10674

24
Special weather statement, Oct 5, 4:15 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT THU OCT 5 2017

NMZ508-520-524-052245-
Southwest Mountains-South Central Highlands-Lower Rio Grande Valley-
415 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 445
PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near
Socorro, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Socorro, Escondida, Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 139 and 154.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3390 10700 3408 10704 3419 10676 3391 10671
TIME...MOT...LOC 2215Z 261DEG 21KT 3401 10694

24
Local storm report, Oct 5, 4:41 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT THU OCT 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     FLASH FLOOD      BELEN                   34.66N 106.78W
10/05/2017                   VALENCIA           NM   LAW ENFORCEMENT

            ROADS GOING UNDER INTERSTATE 25 ARE FLOODED.

&&

EVENT NUMBER ABQ1702226

TRM
Special weather statement, Oct 5, 4:58 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT THU OCT 5 2017

NMZ504-511-052330-
Northwest Highlands-Jemez Mountains-
458 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTH
CENTRAL SANDOVAL COUNTIES UNTIL 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Regina, or 13 miles northwest of Cuba, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lindrith, Regina and Gallina.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3647 10689 3641 10683 3639 10682 3639 10681
      3626 10667 3610 10710 3619 10719
TIME...MOT...LOC 2258Z 227DEG 25KT 3619 10707

DPorter
Special weather statement, Oct 5, 5:09 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT THU OCT 5 2017

NMZ504-507-052345-
West Central Highlands-Northwest Highlands-
509 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 545
PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Torreon Navajo Mission, or 29 miles southwest of
Cuba, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm. Frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of central Sandoval
County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3579 10689 3579 10690 3574 10688 3569 10688
      3567 10686 3558 10686 3559 10726 3560 10727
      3559 10730 3574 10730 3585 10691
TIME...MOT...LOC 2308Z 262DEG 25KT 3567 10725

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 6:00 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 4, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 6:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Oct 4, 6:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Oct 4, 6:25 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe50 min
Oct 4, 6:46 PM MDTFlash Flood WarningABQSanta Fe119 min
Oct 4, 7:14 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
Oct 4, 7:16 PM MDTAreal Flood AdvisoryABQTorrance, Valencia119 min
Oct 4, 7:49 PM MDTRiver Flood WarningABQChaves37 hr
Oct 4, 7:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 8:03 PM MDTAreal Flood AdvisoryABQSocorro, Valencia117 min
Oct 4, 8:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 10:32 PM MDTSpecial Weather StatementABQSan Miguel28 min
Oct 4, 11:18 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Oct 4, 11:25 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 5, 12:33 AM MDTAreal Flood WarningABQSandoval, Santa Fe9 hr
Oct 5, 12:40 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Oct 5, 12:58 AM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Oct 5, 1:42 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 3:08 AM MDTAreal Flood AdvisoryABQHarding, San Miguel112 min
Oct 5, 3:24 AM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel81 min
Oct 5, 4:28 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 5:24 AM MDTAreal Flood AdvisoryABQQuay, San Miguel81 min
Oct 5, 6:26 AM MDTAreal Flood AdvisoryABQHarding, San Miguel94 min
Oct 5, 6:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Oct 5, 7:37 AM MDTAreal Flood AdvisoryABQChaves83 min
Oct 5, 10:16 AM MDTRiver Flood WarningABQSandoval, Santa Fe11 hr
Oct 5, 10:44 AM MDTAreal Flood AdvisoryABQCurry3 hr
Oct 5, 12:12 PM MDTAreal Flood AdvisoryABQGuadalupe6 hr
Oct 5, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 5, 1:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 5, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 5, 1:53 PM MDTSpecial Weather StatementABQ37 min
Oct 5, 2:11 PM MDTSpecial Weather StatementABQSocorro34 min
Oct 5, 2:18 PM MDTSpecial Weather StatementABQValencia27 min
Oct 5, 2:24 PM MDTSevere Thunderstorm WarningABQCibola, Valencia51 min
Oct 5, 2:28 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 5, 2:57 PM MDTSpecial Weather StatementABQ33 min
Oct 5, 3:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Oct 5, 3:11 PM MDTSpecial Weather StatementABQRio Arriba34 min
Oct 5, 3:15 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia17 min
Oct 5, 3:17 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Oct 5, 3:20 PM MDTFlash Flood WarningABQValencia115 min
Oct 5, 3:25 PM MDTSevere Thunderstorm WarningABQSandoval50 min
Oct 5, 3:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Oct 5, 3:33 PM MDTAreal Flood AdvisoryABQSandoval117 min
Oct 5, 3:37 PM MDTSpecial Weather StatementABQValencia23 min
Oct 5, 3:44 PM MDTSpecial Weather StatementABQRio Arriba31 min
Oct 5, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia46 min
Oct 5, 3:54 PM MDTSevere Thunderstorm WarningABQSocorro51 min
Oct 5, 4:13 PM MDTFlash Flood WarningABQGuadalupe2 hr
Oct 5, 4:13 PM MDTFlash Flood WarningABQSocorro3 hr
Oct 5, 4:15 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 5, 4:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel116 min
Oct 5, 4:44 PM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 5, 4:58 PM MDTSpecial Weather StatementABQRio Arriba32 min
Oct 5, 5:04 PM MDTSevere Thunderstorm WarningABQSocorro41 min
Oct 5, 5:09 PM MDTSpecial Weather StatementABQSandoval36 min
Oct 5, 5:14 PM MDTFlash Flood WarningABQValencia3 hr
Oct 5, 5:15 PM MDTSevere Thunderstorm WarningABQSandoval23 min
Oct 5, 5:18 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe117 min
Oct 5, 5:53 PM MDTSpecial Weather StatementABQSocorro37 min
Oct 5, 5:55 PM MDTSpecial Weather StatementABQSocorro35 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.